Article info

Download PDFPDF

Decreasing efficacy of repeated intravitreal triamcinolone injections in diabetic macular oedema
  1. Correspondence to: Professor Dennis S C Lam Department of Ophthalmology and Visual Sciences, The Chinese University of Hong Kong, University Eye Center, Hong Kong Eye Hospital, 147K, Argyle Street, Hong Kong; dennislam_pub{at}cuhk.edu.hk
View Full Text

Citation

Chan CKM, Mohamed S, Shanmugam MP, et al
Decreasing efficacy of repeated intravitreal triamcinolone injections in diabetic macular oedema

Publication history

  • Accepted May 1, 2006
  • First published May 17, 2006.
Online issue publication 
August 23, 2006

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.